Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 174–176 (Mi zvmmf4675)  

Spectral-difference technique for the numerical integration of the three-dimensional Maxwell equations in cylindrical coordinates

M. V. Skachkov, S. G. Chubukova

Institute for Applied Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 170–172

Bibliographic databases:
UDC: 519.68
MSC: Primary 78M20; Secondary 78A25, 35Q60, 65M70
Received: 17.06.1996

Citation: M. V. Skachkov, S. G. Chubukova, “Spectral-difference technique for the numerical integration of the three-dimensional Maxwell equations in cylindrical coordinates”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 174–176; Comput. Math. Math. Phys., 38:2 (1998), 170–172

Citation in format AMSBIB
\Bibitem{SkaChu98}
\by M.~V.~Skachkov, S.~G.~Chubukova
\paper Spectral-difference technique for the numerical integration of the
three-dimensional Maxwell equations in cylindrical coordinates
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 174--176
\mathnet{http://mi.mathnet.ru/zvmmf4675}
\zmath{https://zbmath.org/?q=an:1017.78010}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 170--172


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4675
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:159
    Full text:74
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021